MAUDE Adverse Event Report: CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 30893-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "nursing noted bed was wet and identified tubing was leaking from distal end where port is connected.No other connection issues.Concern with product leaking.Discussed with staff in central distribution for this facility system.They are seeing this problem at multiple facilities and in multiple lots.The manufacturer has been notified and product has been returned.Multiple reports are being sent to the manufacturer about this problem." an incomplete date of event of (b)(6) 2020 was provided.It was reported that the medication infusing at the time was "epidural medications." there was no patient or clinician harm as a result of the event.The event did not cause a delay that significantly impacted patient outcomes.Although requested, no patient details provided.
 
Additional Manufacturer Narrative
Correction: b.5;e.3;g.3.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "nursing noted bed was wet and identified tubing was leaking from distal end where port is connected.No other connection issues.Concern with product leaking.Discussed with staff in central distribution for this facility system.They are seeing this problem at multiple facilities and in multiple lots.The manufacturer has been notified and product has been returned.Multiple reports are being sent to the manufacturer about this problem." an incomplete date of event of xx-nov-2019 was provided.It was reported that the medication infusing at the time was "epidural medications." there was no patient or clinician harm as a result of the event.The event did not cause a delay that significantly impacted patient outcomes.Although requested, no patient details provided.

Brand Name
ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9808765
Report Number9616066-2020-00796
Device Sequence Number18984955
Product Code FPA
UDI-Device Identifier10885403460234
UDI-Public10885403460234
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2022
Device Model Number30893-07
Device Catalogue Number30893-07
Device Lot Number19025135
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015, 8120,PRI TUBING, TD: UNK
Patient Age26 YR